Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Corrigendum to `` $ \mathbb{A}^1$-connectedness in reductive algebraic groups''


Authors: Chetan Balwe and Anand Sawant
Journal: Trans. Amer. Math. Soc. 369 (2017), 8317-8317
MSC (2010): Primary 14F42, 14L15, 55R10
DOI: https://doi.org/10.1090/tran/7296
Published electronically: August 3, 2017
Original Article: Trans. Amer. Math. Soc. 369 (2017), 5999-6015.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors correct a typographical error in the statement of the main theorem (Theorem 1.1) of `` $ \mathbb{A}^1$-connectedness in reductive algebraic groups'', Trans. Amer. Math. Soc. 369 (2017), no. 8, 5999-6015.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F42, 14L15, 55R10

Retrieve articles in all journals with MSC (2010): 14F42, 14L15, 55R10


Additional Information

Chetan Balwe
Affiliation: Department of Mathematics, Indian Institute of Science Education and Research (IISER), Knowledge City, Sector-81, Mohali 140306, India
Email: cbalwe@iisermohali.ac.in

Anand Sawant
Affiliation: Mathematisches Institut, Ludwig-Maximilians Universität, Theresienstr. 39, D-80333 München, Germany
Email: sawant@math.lmu.de

DOI: https://doi.org/10.1090/tran/7296
Received by editor(s): June 5, 2017
Published electronically: August 3, 2017
Article copyright: © Copyright 2017 American Mathematical Society